Hail, Elbert
- When
- June 17, 11:30 AM MST
- Where
- Elbert County, 10.36 mi N of Elizabeth
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.500, -104.600
Severe thunderstorms produced large hail, from quarter to golfball size, across Elbert and Lincoln Counties. The hail was reportedly several inches deep in spots and several vehicles became stuck in the hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOU wrote it up.
Severe thunderstorms produced large hail, from quarter to golfball size, across Elbert and Lincoln Counties. The hail was reportedly several inches deep in spots and several vehicles became stuck in the hail. Hail completely covered Interstate 70 along a 1.5 mile stretch near Limon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 17, 11:20 AM MST, 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 1220 PM MDT FRI JUN 17 2011 .UPDATE...WITH CONVECTION ALREADY FIRING...UPDATED POPS TO INCREASE THEM SOUTH OF A LINE FROM AKRON TO DENVER. A FEW OF THESE MAY BECOME SEVERE. SHEAR AND MOISTURE IS BETTER THAN YESTERDAY. BECAUSE OF THE SHEAR WE MAY SEE A FEW SUPER CELLS THIS AFTERNOON. HAIL WILL BE A GREATER THREAT TODAY BECAUSE OF THE SUPER CELLS AND A COOLER AIRMASS. TORNADO THREAT A LITTLE HIGHER TODAY DUE TO LOWER LCLS AND BETTER SHEAR. && .AVIATION...COVECTION ALREADY NEARING KDEN AND KAPA AND WILL BE A CONCERN THROUGH ABOUT 02Z. OUTFLOWS TO AROUND 35 KNOTS WILL LIKELY OCCUR. THE AIRMASS IS COOLER TODAY MAKING HAIL A BETTER POSSIBILITY. EXPECT A THUNDERSTORM OR TWO TO PUSH OVER KDEN AND KAPA FROM 19 TO 01Z. WINDS WILL BE SQUIRRELLY WINDS LIKELY ON TAP THROUGH 00Z BECAUSE OF THE CONVECTION ALL AROUND. && .PREV DISCUSSION... /ISSUED 400 AM MDT FRI JUN 17 2011/ SHORT TERM...A MID LEVEL MOIST PLUME CONTINUES UNABATED FROM SOUTHERN NEVADA TO SOUTHERN WYOMING...AND THIS HAS BEEN THE FAVORED TRACK OF SHOWERS AND THUNDERSTORMS THE PAST 24 HOURS. TONIGHT THE SHOWERS DO NOT WANT TO SAY GOOD NIGHT. MORE LIGHTNING HAS ALSO DEVELOPED OVER LARIMER COUNTY. WE STILL THINK IT WILL TAPER OFF EARLY THIS MORNING...ONLY TO FIRE UP AGAIN THIS AFTERNOON...BECAUSE THAT MID LEVEL MOIST PLUME IS NOT GOING ANYWHERE. WITH THE COOLER TEMPERATURES FORECAST ON THE PLAINS...AND THE FACT THAT OUR MOIST PLUME IS SLOWLY SAGGING SOUTH...SO THE MOUNTAINS...URBAN CORRI OR AND PALMER DIVIDE SHOULD BE THE FAVORED LOCATIONS FOR CONVECTION THIS AFTERNOON...HAS BEEN HINTED AT BY BOTH THE NAM AND GFS. WILL ALSO KEEP CONVECTION LATE TONIGHT...THAT HAS BEEN THE TREND. OTHER THAN GUSTY WINDS...SEVERE WEATHER IS NOT ANTICIPATED IN NORTHEAST COLORADO TODAY. LONG TERM...MODELS HAVE A WEAK UPPER TROUGH MOVE ACROSS THE CWA ON SATURDAY...WITH MAINLY WESTERLY FLOW ALOFT THROUGH THE DAY. BY SUNDAY...SOUTHWESTERLY FLOW ALOFT IS PROGGED AS AN UPPER TROUGH/ CLOSED LOW STRENGTHENS A BIT OVER UTAH. THE SOUTHWESTERLY FLOW ALOFT GETS PRETTY STRONG LATE DAY SUNDAY. MODELS HAVE THE UPPER TROUGH AXIS OVER WESTERN COLORADO BY 12Z MONDAY MORNING...WITH A CLOSED LOW SOMEWHERE OVER WEST-CENTRAL/NORTHWESTERN COLORADO... DEPENDING ON THE MODEL. THERE IS BENIGN SYNOPTIC SCALE ENERGY OVER THE CWA SATURDAY AND MUCH OF SATURDAY NIGHT...THEN WEAK UPWARD QG VERTICAL VELOCITY IS PROGGED THROUGH SUNDAY NIGHT. THESE LATEST MODEL RUNS NOW SHOW SOUTHWESTERLY BOUNDARY LAYER FLOW FOR THE CWA ON SATURDAY. THIS DIFFERS FROM YESTERDAY'S NORTHEASTERLY WIND PROGGS. THROUGH THE DAY SUNDAY...THE MODELS DEVELOP A SURFACE CYCLONE SOMEWHERE OVER SOUTH-CENTRAL TO EAST-CENTRAL COLORADO. THE PROGGED LOW LEVEL FLOW ON SUNDAY IS SOUTHEASTERLY...THEN NORTHWESTERLY SUNDAY NIGHT. FOR MOISTURE...MODELS HAVE IT INCREASING IN THE MID AND UPPER LEVELS THROUGH THE DAY SATURDAY. THIS CONTINUES SATURDAY NIGHT...WITH THE NAM HAVING MORE MOISTURE IN THE LOWER LEVELS THAN THE GFS. AGAIN SUNDAY...THERE IS PLENTY OF MOISTURE ALOFT...BUT THE LOWER LEVELS ARE FAIRLY DRY. THE NAM BRINGS IN LOW LEVEL MOISTURE TO THE PLAINS SUNDAY NIGHT IN SPITE OF FAIRLY DECENT NORTHWESTERLY DOWNSLOPING. THE PRECIPITABLE WATER VALUES RANGE FROM 0.55 TO 0.80 INCH SATURDAY THROUGH SUNDAY NIGHT. THESE ARE LOWER THAN YESTERDAY'S 00Z MODELS RUNS. THE CAPE FIELDS HAVE DECENT AMOUNTS MAINLY OVER THE PLAINS FOR LATE DAY SATURDAY. THERE ARE A FEW AREAS OF THE NORTHEASTERN PLAINS WITH VALUES OVER 2000 J/KG. FOR LATE DAY SUNDAY...THERE IS CAPE OVER THE CENTRAL AND NORTHERN PLAINS...AND A BIT OVER THE NORTHWESTERN CORNER OF THE CWA. VALUES ARE SIMILAR TO SATURDAY'S OVER THE NORTHEASTERN PLAINS. THE LAPSE RATES STILL SHOW A WEAK MID LEVEL CAP...BUT IT DOES APPEAR TO BE WEAKER THAN YESTERDAY'S 00Z MODEL RUNS INDICATED. THE QPF FIELDS SHOW A TAD OF MEASURABLE RAINFALL SATURDAY AFTERNOON...WITH A TAD MORE SATURDAY EVENING. BY SUNDAY AFTERNOON THROUGH SUNDAY EVENING...MODELS HAVE A BIT MORE... BUT IT IS MAINLY OVER THE NORTHERN HALF OF THE CWA. SO FOR POPS...10-20%S FOR LATE DAY SATURDAY LOOK GOOD. WILL GO WITH 20-30%S SUNDAY AFTERNOON AND NIGHT. FOR TEMPERATURES...SATURDAY'S HIGHS ARE 2-4 C WARMER THAN TODAY'S...AND SUNDAY'S WARMUP ANOTHER 1-2 C. FOR THE LATER DAYS...MONDAY THROUGH THURSDAY...MODELS HAVE AN UPPER TROUGH/CLOSED LOW MOVE ACROSS THE CWA BY MONDAY NIGHT. FROM TUESDAY INTO THURSDAY MORNING...MODELS HAVE NORTHWESTERLY FLOW ALOFT FOR COLORADO...WITH AN UPPER RIDGE AXIS TO OUR WEST AND NORTHWEST. BY LATER THURSDAY...THE UPPER RIDGE AXIS PUSHES ACROSS COLORADO WITH ZONAL FLOW ALOFT. MOISTURE IS GOOD ON MONDAY AND MONDAY NIGHT...THEN THINGS DRY OUT. TEMPERATURES ARE FAIRLY MODERATE TOO...UNTIL A PROGGED WARM-UP ABOVE SEASONAL NORMALS BY THURSDAY. AVIATION...FOG LOOKS LIKE IT MAY BE A POSSIBILITY EARLY THIS MORNING MAINLY ON THE NORTHEAST PLAINS...BUT NOT THE METRO AREA...FOR ONE THING DOWNSLOPE WINDS SHOULD PREVENT IT. THERE MAY BE A FEW SHOWERS EARLY THIS MORNING...THEN A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO EVENING. AGAIN THE STORM COULD PRODUCE WIND GUSTS TO 50 MPH...BUT LIGHT RAIN. WINDS COULD AGAIN BE CHAOTIC TODAY...BUT NOT QUITE AS CHAOTIC AS YESTERDAY. VFR CONDITIONS WILL PREVAIL...ALTHOUGH MVFR CIGS MAY BE POSSIBLE NEAR THUNDERSTORMS LATE AFTERNOON AND EARLY EVENING. HYDROLOGY...NO MAJOR IMPACTS EXPECTED FOR THE BURN AREAS TODAY OR TONIGHT. STORMS CONTINUE TO MOVE ALONG QUICKLY...SO EVEN IF A THUNDERSTORM MOVED OVER THE 4 MILE BURN...RAINFALL AMOUNTS WOULD BE LESS THAN A QUARTER INCH. TEMPERATURES WILL BE NEAR SEASONAL AVERAGES TODAY THROUGH SUNDAY. SCATTERED SHOWERS TODAY AND SUNDAY MAY PRODUCE A SLIGHT RISK OF HIGHER FLOWS...OTHERWISE NO MAJOR CHANGES IN SNOWMELT OR RIVER LEVELS ARE EXPECTED THIS WEEKEND...AND TEMPERATURES ARE EXPECTED TO BE LOWER ON MONDAY AND TUESDAY. FLOOD ADVISORIES REMAIN IN EFFECT FOR RIVERS IN JACKSON COUNTY AND FOR THE COLORADO RIVER IN GRAND COUNTY IN NORTH CENTRAL COLORADO. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MEIER SHORT TERM...RTG LONG TERM....RJK AVIATION...MEIER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1054 AM MDT FRI JUN 17 2011 COZ030>051-181200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1054 AM MDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP OVER THE MOUNTAINS TO URBAN CORRIDOR THIS AFTERNOON. THESE STORMS WILL SPREAD TO THE EAST ALONG AND NORTH OF THE PALMER DIVIDE THIS EVENING. THE STRONGEST STORMS WILL LIKELY OCCUR EAST AND SOUTHEAST OF DENVER. A FEW OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL UP TO GOLFBALL SIZE AND WINDS TO 60 MPH. CAN NOT RULE OUT A TORNADO OR TWO TODAY BECAUSE BETTER SHEAR AND GREATER LOW LEVEL MOISTURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE FORECAST AREA SATURDAY. BY SUNDAY AND MONDAY...A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS ANOTHER STORM SYSTEM MOVES ACROSS THE STATE. DRIER AIR WILL MOVE INTO THE FORECAST AREA TUESDAY THROUGH THURSDAY...WITH ONLY A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS EXPECTED. TEMPERATURES WILL BE NEAR NORMAL ON SATURDAY AND SUNDAY...WITH BELOW NORMAL READINGS FOR MONDAY AND TUESDAY...THEN WARMER TEMPERATURES RETURNING FOR WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. MEIER/COOPER
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
717 AM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL FORT COLLINS 40.56N 105.07W
06/16/2011 M1.00 INCH LARIMER CO PUBLIC
0800 PM HAIL SW FORT COLLINS 40.56N 105.07W
06/16/2011 M1.00 INCH LARIMER CO TRAINED SPOTTER
MOST HAIL PENNY SIZE.
0756 PM HAIL W WELLINGTON 40.70N 105.00W
06/16/2011 M0.88 INCH LARIMER CO AMATEUR RADIO
PENNY TO NICKEL SIZE HAIL.
0753 PM HAIL S FORT COLLINS 40.56N 105.07W
06/16/2011 M1.25 INCH LARIMER CO TRAINED SPOTTER
ONE INCH TO 1 1/4 INCH HAIL. NO WIND. NO RAIN.
0751 PM HAIL 3 S FORT COLLINS 40.51N 105.07W
06/16/2011 M0.75 INCH LARIMER CO COCORAHS
0740 PM HAIL E MASONVILLE 40.48N 105.20W
06/16/2011 M1.00 INCH LARIMER CO TRAINED SPOTTER
0628 PM NON-TSTM WND GST CASTLE ROCK 39.38N 104.85W
06/16/2011 E60.00 MPH DOUGLAS CO TRAINED SPOTTER
NUMEROUS BROKEN TREE BRANCES IN CASTLE ROCK.
0612 PM TSTM WND DMG LIMON 39.27N 103.69W
06/16/2011 LINCOLN CO PUBLIC
I-70 MILE MARKER 359, 2 18 WHEELERS FLIPPED ON THEIR
SIDES. MILE MARK 357.5, 1 18 WHEELER ON ITS SIDE. WIND
SPEED GUSTS UNKNOWN.
0546 PM HAIL 14 N ARRIBA 39.49N 103.27W
06/16/2011 M0.75 INCH LINCOLN CO TRAINED SPOTTER
MOST HAIL WAS PEA TO MARBLE SIZE
0500 PM TSTM WND GST LIMON 39.27N 103.69W
06/16/2011 E60.00 MPH LINCOLN CO TRAINED SPOTTER
ESTIMATED WIND GUSTS 50 TO 60 MPH.
0453 PM TSTM WND GST LIMON 39.27N 103.69W
06/16/2011 M77.00 MPH LINCOLN CO ASOS
WINDS 35046G77 MPH AT 1649 MDT
0440 PM TSTM WND DMG 2 W STRASBURG 39.73N 104.35W
06/16/2011 ARAPAHOE CO TRAINED SPOTTER
20 TO 40 FOOT SECTION OF BARN KNOCKED OVER ALONG WITH
SEVERAL TREES UPROOTED AND OR KNOCKED DOWN.
0437 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/16/2011 M68.00 MPH ADAMS CO TRAINED SPOTTER
SOUTH WINDS SUSTAINED AT 31 MPH. DAVIS WX EQUIP.
0418 PM TSTM WND GST 6 S BENNETT 39.67N 104.42W
06/16/2011 M62.00 MPH ARAPAHOE CO TRAINED SPOTTER
SUSTAINED WINDS 30 TO 40 MPH. DAVIS WX EQUIP.
0404 PM TSTM WND GST PARKER 39.51N 104.76W
06/16/2011 M63.00 MPH DOUGLAS CO TRAINED SPOTTER
&&
JKPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
718 AM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL FORT COLLINS 40.56N 105.07W
06/16/2011 M1.00 INCH LARIMER CO PUBLIC
0800 PM HAIL SW FORT COLLINS 40.56N 105.07W
06/16/2011 M1.00 INCH LARIMER CO TRAINED SPOTTER
MOST HAIL PENNY SIZE.
0756 PM HAIL W WELLINGTON 40.70N 105.00W
06/16/2011 M0.88 INCH LARIMER CO AMATEUR RADIO
PENNY TO NICKEL SIZE HAIL.
0753 PM HAIL S FORT COLLINS 40.56N 105.07W
06/16/2011 M1.25 INCH LARIMER CO TRAINED SPOTTER
ONE INCH TO 1 1/4 INCH HAIL. NO WIND. NO RAIN.
0751 PM HAIL 3 S FORT COLLINS 40.51N 105.07W
06/16/2011 M0.75 INCH LARIMER CO COCORAHS
0740 PM HAIL E MASONVILLE 40.48N 105.20W
06/16/2011 M1.00 INCH LARIMER CO TRAINED SPOTTER
0651 PM HAIL 5 WSW LOVELAND 40.39N 105.16W
06/16/2011 M0.75 INCH LARIMER CO TRAINED SPOTTER
0628 PM NON-TSTM WND GST CASTLE ROCK 39.38N 104.85W
06/16/2011 E60.00 MPH DOUGLAS CO TRAINED SPOTTER
NUMEROUS BROKEN TREE BRANCES IN CASTLE ROCK.
0612 PM TSTM WND DMG LIMON 39.27N 103.69W
06/16/2011 LINCOLN CO PUBLIC
I-70 MILE MARKER 359, 2 18 WHEELERS FLIPPED ON THEIR
SIDES. MILE MARK 357.5, 1 18 WHEELER ON ITS SIDE. WIND
SPEED GUSTS UNKNOWN.
0546 PM HAIL 14 N ARRIBA 39.49N 103.27W
06/16/2011 M0.75 INCH LINCOLN CO TRAINED SPOTTER
MOST HAIL WAS PEA TO MARBLE SIZE
0500 PM TSTM WND GST LIMON 39.27N 103.69W
06/16/2011 E60.00 MPH LINCOLN CO TRAINED SPOTTER
ESTIMATED WIND GUSTS 50 TO 60 MPH.
0453 PM TSTM WND GST LIMON 39.27N 103.69W
06/16/2011 M77.00 MPH LINCOLN CO ASOS
WINDS 35046G77 MPH AT 1649 MDT
0440 PM TSTM WND DMG 2 W STRASBURG 39.73N 104.35W
06/16/2011 ARAPAHOE CO TRAINED SPOTTER
20 TO 40 FOOT SECTION OF BARN KNOCKED OVER ALONG WITH
SEVERAL TREES UPROOTED AND OR KNOCKED DOWN.
0437 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/16/2011 M68.00 MPH ADAMS CO TRAINED SPOTTER
SOUTH WINDS SUSTAINED AT 31 MPH. DAVIS WX EQUIP.
0418 PM TSTM WND GST 6 S BENNETT 39.67N 104.42W
06/16/2011 M62.00 MPH ARAPAHOE CO TRAINED SPOTTER
SUSTAINED WINDS 30 TO 40 MPH. DAVIS WX EQUIP.
0404 PM TSTM WND GST PARKER 39.51N 104.76W
06/16/2011 M63.00 MPH DOUGLAS CO TRAINED SPOTTER
&&
JKPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
813 AM MDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL FORT COLLINS 40.56N 105.07W
06/16/2011 M1.00 INCH LARIMER CO PUBLIC
0800 PM HAIL SW FORT COLLINS 40.56N 105.07W
06/16/2011 M1.00 INCH LARIMER CO TRAINED SPOTTER
MOST HAIL PENNY SIZE.
0756 PM HAIL W WELLINGTON 40.70N 105.00W
06/16/2011 M0.88 INCH LARIMER CO AMATEUR RADIO
PENNY TO NICKEL SIZE HAIL.
0753 PM HAIL S FORT COLLINS 40.56N 105.07W
06/16/2011 M1.25 INCH LARIMER CO TRAINED SPOTTER
ONE INCH TO 1 1/4 INCH HAIL. NO WIND. NO RAIN.
0751 PM HAIL 3 S FORT COLLINS 40.51N 105.07W
06/16/2011 M0.75 INCH LARIMER CO COCORAHS
0740 PM HAIL E MASONVILLE 40.48N 105.20W
06/16/2011 M1.00 INCH LARIMER CO TRAINED SPOTTER
0658 PM TSTM WND GST 3 NE CASTLE ROCK 39.41N 104.81W
06/16/2011 M66.00 MPH DOUGLAS CO AMATEUR RADIO
0651 PM HAIL 5 WSW LOVELAND 40.39N 105.16W
06/16/2011 M0.75 INCH LARIMER CO TRAINED SPOTTER
0628 PM NON-TSTM WND GST CASTLE ROCK 39.38N 104.85W
06/16/2011 M60.00 MPH DOUGLAS CO TRAINED SPOTTER
NUMEROUS BROKEN TREE BRANCES IN CASTLE ROCK.
0614 PM TSTM WND GST 11 NNE AKRON 40.31N 103.13W
06/16/2011 M68.00 MPH WASHINGTON CO TRAINED SPOTTER
LOST CATTLE BUILDING AND SEVERAL TREE TOPS
0612 PM TSTM WND DMG LIMON 39.27N 103.69W
06/16/2011 LINCOLN CO PUBLIC
I-70 MILE MARKER 359, 2 18 WHEELERS FLIPPED ON THEIR
SIDES. MILE MARK 357.5, 1 18 WHEELER ON ITS SIDE. WIND
SPEED GUSTS UNKNOWN.
0546 PM HAIL 14 N ARRIBA 39.49N 103.27W
06/16/2011 M0.75 INCH LINCOLN CO TRAINED SPOTTER
MOST HAIL WAS PEA TO MARBLE SIZE
0500 PM TSTM WND GST LIMON 39.27N 103.69W
06/16/2011 E60.00 MPH LINCOLN CO TRAINED SPOTTER
ESTIMATED WIND GUSTS 50 TO 60 MPH.
0453 PM TSTM WND GST LIMON 39.27N 103.69W
06/16/2011 M77.00 MPH LINCOLN CO ASOS
WINDS 35046G77 MPH AT 1649 MDT
0440 PM TSTM WND DMG 2 W STRASBURG 39.73N 104.35W
06/16/2011 ARAPAHOE CO TRAINED SPOTTER
20 TO 40 FOOT SECTION OF BARN KNOCKED OVER ALONG WITH
SEVERAL TREES UPROOTED AND OR KNOCKED DOWN.
0437 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/16/2011 M68.00 MPH ADAMS CO TRAINED SPOTTER
SOUTH WINDS SUSTAINED AT 31 MPH. DAVIS WX EQUIP.
0432 PM TSTM WND GST WOODROW 39.98N 103.58W
06/16/2011 M60.00 MPH WASHINGTON CO TRAINED SPOTTER
0418 PM TSTM WND GST 6 S BENNETT 39.67N 104.42W
06/16/2011 M62.00 MPH ARAPAHOE CO TRAINED SPOTTER
SUSTAINED WINDS 30 TO 40 MPH. DAVIS WX EQUIP.
0404 PM TSTM WND GST PARKER 39.51N 104.76W
06/16/2011 M63.00 MPH DOUGLAS CO TRAINED SPOTTER
0333 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
06/16/2011 M68.00 MPH ADAMS CO TRAINED SPOTTER
&&
JKThe Denver radar (KFTG), 32 km away, was scanning. The volume nearest the first event began at 18:29 UTC.
13 hail, 1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2011Every state in 2011This day in weather historyWarnings in Colorado, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 314130, 314126, 314129, 317610, 314131, 314132, 314139, 314133, 314141, 314138, 314136, 314135, 314134, 314140.